Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A KAM theorem for some partial differential equations in one dimension


Authors: Jian Wu and Xindong Xu
Journal: Proc. Amer. Math. Soc. 144 (2016), 2149-2160
MSC (2010): Primary 37K55; Secondary 70K43
DOI: https://doi.org/10.1090/proc/12875
Published electronically: October 8, 2015
MathSciNet review: 3460174
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an infinite-dimensional KAM theorem with dense normal frequencies. In this theorem, we relax the separation condition on normal frequencies which is required by the KAM theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37K55, 70K43

Retrieve articles in all journals with MSC (2010): 37K55, 70K43


Additional Information

Jian Wu
Affiliation: College of Science, Nanjing University of Aeronautics and Astronautics, Nanjing 211106, People’s Republic of China
Email: jianw@nuaa.edu.cn

Xindong Xu
Affiliation: Department of Mathematics, Southeast University, Nanjing 210089, People’s Republic of China
Email: xindong.xu@seu.edu.cn, xuxdnju@gmail.com

DOI: https://doi.org/10.1090/proc/12875
Keywords: KAM tori, dense normal frequency
Received by editor(s): May 2, 2015
Received by editor(s) in revised form: June 23, 2015
Published electronically: October 8, 2015
Additional Notes: The first author was supported in part by NSFC Grant 11401302, Jiangsu Planned Projects for Postdoctoral Research Funds (1302022C), and China Postdoctoral Science Foundation funded project (2014M551583).
The second author was supported in part by NSFC Grant 11301072, NSF of Jiangsu, Grant 21031285
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society